# SDR 9604689758

- Difficulty date: February 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N758NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47286
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL MAINTENANCE VISIT, FOUND A CRACK IN THE SPOILER SUPPORT FITTING BETWEEN THE INBOARD AND OUTBOARD SPOILERS.  REPLACED FITTING PER SRM 51-30-2.
